MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH DI POLYAXL SCREW 8 X 80MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE

MEDOS INTERNATIONAL SàRL CH DI POLYAXL SCREW 8 X 80MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Model Number 179722880
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Spinal Column Injury (2081); Not Applicable (3189)
Date of Event 05/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Rev t3-pelvis, broken rods at l5/s1; (b)(6), (b)(6) hospital (b)(6) 2018.Pt in for surgery for broken rods at l5/s1 on both sides.Existing construct - t3-pelvis ((b)(6) 2015).Surgeon stated that there was no obvious non union.Replaced screws and rods, at l4-pelvis.Also noted that when he went to remove the iliac screw on the l) side, the screw head broke off from the shaft.The surgeon left this in the patient and placed another screw in the pelvis.The rods were removed and replaced and joined to the remaining construct with axial connectors.

Brand Name
DI POLYAXL SCREW 8 X 80MM
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key7568675
Report Number1526439-2018-50522
Device Sequence Number2629448
Product Code NKB
UDI-Device Identifier10705034071046
UDI-Public(01)10705034071046
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K160904
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number179722880
Device Catalogue Number179722880
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/09/2018
Initial Report FDA Received Date06/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR